# SDR SWIA200920953

- Difficulty date: January 29, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 21,985 hours, 29,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5469 - FLOOR LEVEL EMERGENCY LIGHTS INOP.  REPAIRED BROKEN WIRE.
